# SDR ASAA2025083160464

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 42,443 hours, 13,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS LENS FOR EMERGENCY EXIT SIGN, FLOOR LEVEL 16F HAS SEPARATED FROM AIRCRAFT.  GROUNDED - YES.  REPLACED EMERGENCY EXIT COVER AT SEAT 16F.  EMERGENCY LIGHT OPS CHECK GOOD IAW AMM 33-51-01 & 33-51-00.
